# SDR QXEA0002353

- Difficulty date: August 12, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- CRACKED STRUCTURE ON NR 2 NACELLE BETWEEN MID DOOR''S FORWARD HINGE AND FORWARD BRACKET OF EXTENSION HANDLE.  REPAIRED IAW DHC-8 RD 8-54-239 AND SRM 51-40-11 PAGES 1-4 AND 32-10-21.
